# SDR CA110214001

- Difficulty date: February 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 2,254 hours
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

POWER ROLLBACK DURING REVENUE FLIGHT, CLIMBING FROM FL330 TO FL340, THE ENGINE ROLLED BACK UNCOMMANDED FROM 91 PERCENT TO 73 PERCENT N1.  UPON DESCENT TO FL320, THE ENGINE RECOVERED WITH NORMAL THROTTLE RESPONSE AND THE ACFT CONTINUED TO ITS DESTINATION WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING IS ONGOING.
